ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 23 Issue : 1
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Treatment of No-Reflow Phenomenon with Intracoronary Verapamil After Primary Stent Deployment During Myocardial Infarction [Anatol J Cardiol]
Anatol J Cardiol. 2001; 1(3): 213-216

Treatment of No-Reflow Phenomenon with Intracoronary Verapamil After Primary Stent Deployment During Myocardial Infarction

İbrahim Demir1, Hüseyin Yılmaz1, Aytül Belgi Yıldırım2
1Akdeniz Üniversitesi Tıp Fakültesi Kardiyoloji Anabilim Dalı, Antalya, Türkiye
2Department of Cardiology, Pathology, Faculty of Medicine, Akdeniz University, Antalya, Turkey



İbrahim Demir, Hüseyin Yılmaz, Aytül Belgi Yıldırım. Treatment of No-Reflow Phenomenon with Intracoronary Verapamil After Primary Stent Deployment During Myocardial Infarction. Anatol J Cardiol. 2001; 1(3): 213-216


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2018 Turkish Society of Cardiology